Actiron CF tablet 10x10's
Actiron CF tablet contains Paracetamol, Caffeine and Chlorpheniramine | belongs to Antihistamine/Para-aminophenol derivative/Xanthine
Alternate brands of Actiron CF tablet 10×10’s
|Rovidol tablet 20×10’s||₨ 190.00||You will pay -84 more|
|Romidol tablet 200’s||₨ 203.56||You will pay -97.56 more|
|Romidol tablet 100’s||₨ 107.14||You will pay -1.14 more|
|Omredol Plus tablet 20×10’s||₨ 209.00||You will pay -103 more|
|Omredol Plus tablet 10×10’s||₨ 110.00||You will pay -4 more|
How it works
Actiron CF tablet 10×10’s blocks the release of certain chemical messengers in the brain that are responsible for pain and fever.
Frequently asked questions
Onset of action
Duration of Effect
Safe with Alchohol?
Is it habit forming?
Usage in pregnancy?
Usage while breast-feeding?
- 1mg.com - cetaminophen/ caffeine/ chlorpheniramine [Internet]. Available from: https://www.1mg.com/generics/caffeine-chlorpheniramine-maleate-paracetamol-acetaminophen-phenylephrine-400627 [cited 3/7/2020].
- drugs.com - cetaminophen/ caffeine/ chlorpheniramine/ [Internet]. Available from: https://www.drugs.com/mtm/acetaminophen-caffeine-chlorpheniramine-phenylpropanolamine.html#:~:text=Acetaminophen%2Fcaffeine%2Fchlorpheniramine%2Fphenylpropanolamine%20is%20used%20to%20treat%20nasal,fever%2C%20and%20the%20common%20cold. [cited 3/7/2020]. 2004
What happens if I miss a dose of Actiron CF tablet 10×10’s?
Adults: 1 tab 3 times daily. Children: Over 12 yr, same as adult; below 10 yr, not recommended.
One of the following licensed pharmacy from the nearest location will deliver Actiron CF tablet 10×10’s. The details of the licensed pharmacy shall be shared once you request the drugs and the respective pharmacy accepts your request based on valid prescription and availability.
Questions and Answers
There are no questions yet. Be the first to ask a question about this product.